It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 09-21-2012, 09:17 AM   #1
Inactive
(female)
 
Join Date: Sep 2012
Location: on the Virginia/Carolina border
Posts: 43
Perfumed Fan HB User
Question Coumadin and Cipro -- a dangerous combination?

I am taking coumadin for a heredity blood clotting disorder. I will be taking it for the rest of my life. Yesterday I was diagnosed with "maybe" a UTI. The doctor said the level of bacteria was so low she can't be sure. She said the bacteria could be coming from a vaginal yeast infection I have. She prescribed cipro. But after reading the patient information it seems like a very dangerous drug to take with coumadin and I don't want to risk it for a "maybe" infection. How dangerous is the combination.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!